Hello I'm just curious as to how severely your ovaries can become negatively effected by the depo shot. I got off of it about a year and a half ago. finally got my period back two months ago. both periods normal 28 days apart. I'm on my third month and my period is eight days late. I've taken 4 pregnancy tests. All showed up negative. Is it normal to experience something like this?
Depo shots can suppress normal hormones can hence the delayed menses. However as you have had two normal menses, and hence the delay can be due to stress, change in environment, excessive exercise etc. Once a pregnancy is ruled out, periods can be induced with medications.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.